Sílvia Cuadrado

PhD in Mathematics from UAB
Research areas: Partial Differential Equations

Associate professor at the Universitat Autònoma de Barcelona. Previously lecturer at the Universitat Autònoma de Barcelona and researcher and the Universiteit Utrecht. Member of the Gredpa (Grup de Recerca d’Equacions en Derivades Parcials I Aplicacions).

Research lines

  • Mathematical Biology
  • Partial Differential Equations
  • Delay Equations
  • Modelling

Selected publications

  • R. Borges, À. Calsina, S. Cuadrado, O. Diekmann, Delay equation formulation of a cyclin structured cell population model. Journal of Evolution equations 14 (2014) no 4-5, 841-862.
  • À. Calsina, S. Cuadrado, L. Desvillettes, G. Raoul, Asymptotics of steady states of a selection mutation equation for small mutation rate. Proceedings of the Royal Society of Edinburgh. Volume 143, issue 6 (2013), 1123—1146.
  • J.A. Cañizo, J.A. Carrillo, S. Cuadrado, Measure solutions for some models in population dynamics. Acta Applicandae Mathematicae, Volume 123, Issue 1 (2013), 141–156.
  • R. Borges, À, Calsina, S. Cuadrado, Oscillations in a mollecular structured cell population model. Nonlinear Analysis, Real World and Applications (2011), 12, no 4, 1911–1922.
  • S. Cuadrado, Equilibria of a predator prey model of phenotype evolution. Journal of Mathematical Analysis and Applications (2009) 354, no 1, 286–294.